Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have eaten I pills few days ago after sex I m not having my periods what will I do in this situation?

1 Doctor Answered
I have eaten I pills few days ago after sex I m not havin...
After taking I pill bcoz of hormonal up n down menses gets delayed. If everything else is fine with the patient then menses will come may be late but they will come. wait for 1 week & see otherwise consult some Dr. Thanks
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.